Electron. J. Differential Equations, Vol. 2016 (2016), No. 260, pp. 1-9.

Existence of positive solutions for singular p-Laplacian Sturm-Liouville boundary value problems

D. D. Hai

We prove the existence of positive solutions of the Sturm-Liouville boundary value problem
 -(r(t)\phi (u'))'=\lambda g(t)f(t,u),\quad t\in (0,1),\cr
 au(0)-b\phi ^{-1}(r(0))u'(0)=0,\quad cu(1)+d\phi ^{-1}(r(1))u'(1)=0,
where $\phi (u')=|u'|^{p-2}u'$, $p>1$, $f:(0,1)\times(0,\infty )\to \mathbb{R}$ satisfies a p-sublinear condition and is allowed to be singular at u=0 with semipositone structure. Our results extend previously known results in the literature.

Submitted May 20, 2016. Published September 26, 2016.
Math Subject Classifications: 34B16, 34B18.
Key Words: Singular Sturm-Liouville boundary value problem; positive solution.

Show me the PDF file (228 KB), TEX file for this article.

Hai Dinh Dang
Department of Mathematics and Statistics
Mississippi State University
Mississippi State, MS 39762, USA
email: dang@math.msstate.edu

Return to the EJDE web page